Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter November 7, 2005

A new class of integer-valued entire functions

  • Michael Welter
From the journal


In 1968 Fridman [G. A. Fridman, Entire integer-valued functions, Mat. Sb. (N.S.) 75 (117) (1968), 417–431] found a lower bound for the growth of transcendental entire functions that together with all their derivatives map ℕ into ℤ. In this paper we study entire functions that satisfy f (σ )(n) ∈ ℤ for all positive integers n and σ = 0, … , sn , where (sn ) is a sequence of positive integers of exponential growth. As a corollary to our results we get an improvement of Fridman’s lower bound. In the final section we briefly report on our analogous results in imaginary quadratic number fields and for functions that take integer values on a geometric progression.

Published Online: 2005-11-07
Published in Print: 2005-06-27

© Walter de Gruyter

Downloaded on 22.3.2023 from
Scroll Up Arrow